# SDR AALA202403076346

- Difficulty date: January 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,649 hours, 26,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK WINDSHIELD LATERAL FRAME INTERNAL SIDE OF THE UPPER ATTACHMENT VERTICAL FLANGE AT FR 4 LEFT. REPLACED LATERAL WINDSHIELD FRAME PER EA EA 350658.
